# SDR SWIA201127159

- Difficulty date: August 12, 2011
- Submitted: August 15, 2011
- Operation: Air carrier
- Aircraft: N766SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10232
- Aircraft time: 17,571 hours, 10,641 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Buckle
- Condition: Defective
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S SEATBELT BUCKLE IS DIFFICULT TO ENGAGE AND RELEASE.  (FLT 5534)  REPLACED CAPTAIN'S SEATBELT QUICK RELEASE BUCKLE.
